# SDR F3LA2010111400538

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: D523711740200
- Part serial: NSN
- Condition: Gouged
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0138; FWD CARGO DOOR INTERNAL SIDE HAS 2.5 INCHES ABOVE THE LOWER DOOR SEAL AND 26.5 INCHES FWD AFT DOOR SEAL IS GOUGED, THAT MEASURES 1/8 INCH WIDE BY 3/4 INCH LONG BY .008 INCH DEEP. REPAIRED IAW A320SRM 52-31-00 PARAGRAPH (O).
